# SDR 2008UALA01636

- Difficulty date: March 21, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Tolerance
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EVAC SLIDE GIRT FABRIC VERY DIRTY AND STARTING TO FRAY.  REPAIRED RUBBER STRIP AND PATCHED GIRT FABRIC.
